# SDR P5CA9600816

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 540 BETWEEN LAP SEAM S39R AND STRINGER S38R.  EDDY CURRENT CHECK CONFIRMED NO CRACK.  REPAIRED PER BAC SRM 51-40-01.
